# SDR AALA971117

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gear Beam
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON AFT SIDE OF GEAR BEAM AFT BORE AT THE H-LINK ATTACH PIN HOLE.  LOCALLY BLENDED HOLE, REMOVED CORROSION, COUNTERSUNK THE BORE AND MF6D BUSHING.  INSTALLED WET PER ESO 11697 STD 5-29-97 AND BOEING M56 AAL TUL 93-0603TR AND 0660RR.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
